MathSciNet Relay Station
MathSciNet bibliographic data
MR1734545 35J60 (32F99 35J70)
Citti, G.; Montanari, A. Strong solutions for the Levi curvature equation. Adv. Differential Equations 5 (2000), no. 1-3, 323–342.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement